MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4456
Medical Device Problem Codes Fracture (1260); High impedance (1291); Device Dislodged or Dislocated (2923); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a high out of range pacing impedance, greater than 2000 ohms.It was suspected that this rv lead was fractured, however, this was not confirmed.This lead was scheduled to be explanted.During the laser lead extraction procedure, the rv and right atrial (ra) lead became dislodged.Also, the terminal tips of both leads were separated from the lead bodies.The tips were removed from the patient using a snare.This rv lead and ra lead were explanted.Due to the extended procedure, no new leads were implanted at this time.This rv lead was disposed of by the physician.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a high out of range pacing impedance, greater than 2000 ohms.It was suspected that this rv lead was fractured, however, this was not confirmed.This lead was scheduled to be explanted.During the laser lead extraction procedure, the right atrial (ra) lead became dislodged.Also, the terminal tips of both leads were separated from the lead bodies.The tips were removed from the patient using a snare.This rv lead and ra lead were explanted.Due to the extended procedure, no new leads were implanted at this time.This rv lead was disposed of by the physician.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Correction: b5, f10, and h6.
 
Additional Manufacturer Narrative
This product was explanted but was not returned.As such, physical analysis has not been conducted in our laboratory.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of pacing impedance high out of range was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, the conclusion code known inherent risk of device was assigned, it can be concluded that expected or well-understood factors most probably contributed to the event.
 
Event or Problem Description

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24135316
Report Number2124215-2026-03896
Device Sequence Number10394887
Product Code DTB
Combination Product (Y/N)Y
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/13/2016
Device Model Number4456
Device Catalogue Number4456
Device Lot Number528707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/10/2026
04/30/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/10/2026
05/04/2026
Date Device Manufactured05/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale